# SDR CALA2015092100785

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 77,656 hours, 7,759 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 32049085
- Part serial: 0407
- Condition: Unserviceable
- Location: Equip Cooling
- Part time: 77,656 hours, 7,759 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE, FOUND FAULT CODE 21-14031 FOR EQUIP COOLING OVRD VLV MOTOR LT.  PERFORMED FIM TASK 21-27-00-810-832.  REPLACED EQUIP COOLING OVRD VLV V21585 IAW AMM 21-27-04.  OPERATIONS & LEAK CHECKED GOOD.  ALSO PERFORMED CABIN PRESS LEAK TEST IAW 05-51-24-720-801.  OPERATIONS CHECKED GOOD & NO DISCREPANCY NOTED.
